# SDR ASAA2013090195909

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 17,750 hours, 5,275 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Stuck
- Location: Nr 1 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  NR 1 COWL ANTI-ICE VALVE STUCK OPEN.  ACFT GROUNDED.  COMPLIED WITH OP TEST OF THE NR 1 ENGINE COWL ANTI-ICING IAW AMM TASK 30-21-00-710-801.  OPS TEST THE ENG ANTI-ICE 1 SWITCH SEVERAL TIMES- OP TESTS GOOD.  ACFT OK FOR CONTINUED SERVICE.
